Hi every body, i got pregnant via iui. now im 6 months pg. i used some fertility drugs like letroz2.5, gmh 75 inj, hucog 5000 inj. some of my friends telling that these medicines leads to abnormalities in baby. please tell me is that true.
Hi, and thanks for your medical question on eHealth forum!
Yes, these drugs can cause fetal abnormalities if you use them while pregnant or in the month your IUI was performed. If that is the case, you must inform your gynecologist and the radiologist who does your ultrasound so that they are extra alert, and schedule some screening tests for you. Hope this helps. Take care!
Thanks for the reply, i took letroz,gmh inj, hucog 5000 inj before preg means helps to get pregnant. one thing, once i came to know that im preg after 1 month i took 5 hucog 5000 inj week by week for fetal growth. is there any problem if i took this after pregnant.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Fertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.